The relative degree and large complete minors in infinite graphs

Maya Stein, José Zamora

Research output: Contribution to journalArticlepeer-review

Abstract

Finite graphs of large minimum degree have large complete (topological) minors. We propose a new and very natural notion, the relative degree of an end, which makes it possible to extend this fact to locally finite graphs and to graphs with countably many ends. We conjecture the extension to be true for all infinite graphs.

Original languageEnglish
Pages (from-to)129-134
Number of pages6
JournalElectronic Notes in Discrete Mathematics
Volume37
Issue numberC
DOIs
Publication statusPublished - 1 Aug 2011

Keywords

  • Extremal graph theory
  • Infinite graph theory
  • Minimum degree
  • Minor
  • Relative degree
  • Topological minor

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The relative degree and large complete minors in infinite graphs'. Together they form a unique fingerprint.

Cite this